# SDR AALA202304144019

- Difficulty date: March 29, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 30,583 hours, 12,968 cycles
- System (JASC): 3300 · Lighting System
- Part: Diode
- Part number: 694510910
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON APPROACH TRAILING EDGE FLAP EXTENDED ON SCHEDULE (30DEG) LEADING EDGE DEVICES SHOWED NO "LE FLAPS TRANSIT" OR "LE FLAPS EXT" AT ANY TIME. AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY. **SUPPLEMENTAL REPORT FOR AALA202303310641: MAINTENANCE TROUBLESHOT TO A FLIGHT DECK LIGHTING ISSUE, MASTER DIM AND TEST SWITCH PANEL. REPLACED DIODE ASSEMBLY M00208 (AALA202303310641) AND RECONNECTED LOOSE DIODE ASSEMBLY M00210 (AALA202304144019). MASTER DIM AND TEST WORK OK PER AMM 33-18-00 AND WDM 33-14-12.** (CLOSED)
